Alert archive / Wyoming / High Wind Warnings in 2013

High Wind Warning 11, NWS Riverton, WY

December 9, 2013Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Dec 9, 2013, 1:28 PM MST for Park County, Wyoming. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 9, 2013, 1:28 PM MST (20:28 UTC)
Expired
Dec 10, 2013, 8:00 AM MST
In force
19 hr
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 395 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
395 m²/s²
0-3 km storm-relative helicity
351 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KRIW 092028
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
128 PM MST MON DEC 9 2013

...STRONG WINDS IN PORTIONS OF THE CODY FOOTHILLS THROUGH TONIGHT...

.A TIGHT PRESSURE GRADIENT AND STRONG MID LEVEL WINDS MIXING TO
THE SURFACE WILL PRODUCE STRONG WINDS THROUGH TONIGHT.

WYZ003-101200-
/O.NEW.KRIW.HW.W.0011.131209T2028Z-131210T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
128 PM MST MON DEC 9 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST TUESDAY. 

* SUMMARY AND TIMING...WINDS WILL CONTINUE INTO THE NIGHT BEFORE
  DECREASING EARLY TOMORROW MORNING.

* WIND...WEST WINDS 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH.
  STRONGER GUSTS ARE POSSIBLE NEAR THE MOUNTAINS...ESPECIALLY
  AROUND CLARK.

* IMPACTS...TRAVELERS WILL FROM THE SOUTH SIDE OF CODY TO CLARK ON
  HIGHWAY 120 SHOULD BE ALERT FOR STRONG CROSS WINDS THIS
  AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
3 follow-up statements
000 
WWUS75 KRIW 100542
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
1042 PM MST MON DEC 9 2013

...VERY STRONG TO POTENTIALLY DANGEROUS WINDS IN THE CODY
FOOTHILLS THROUGH SUNRISE TUESDAY...

.A TIGHT PRESSURE GRADIENT AND STRONG MID LEVEL WINDS MIXING TO
THE SURFACE WILL PRODUCE VERY STRONG WINDS THROUGH TONIGHT.

WYZ003-101500-
/O.EXT.KRIW.HW.W.0011.000000T0000Z-131210T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
1042 PM MST MON DEC 9 2013

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM MST TUESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 AM MST TUESDAY. 

* SUMMARY AND TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH
  SUNRISE TUESDAY BEFORE DECREASING. STATE HIGHWAY 120 SOUTH
  OF CLARK HAS SEEN WEST WIND GUSTING BETWEEN 70 AND 80 MPH MOST
  OF THE DAY AND INTO THIS EVENING.

* WIND...WEST WINDS 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH ARE
  EXPECTED FROM CODY SOUTH WITH LOCALLY HIGHER GUSTS. NORTH OF
  CODY...ESPECIALLY NEAR AND SOUTH OF CLARK...WEST WINDS WILL BLOW
  40 TO 50 MPH WITH GUSTS OF 80 TO 90 MPH. 

* IMPACTS...TRAVELERS WILL FROM THE SOUTH SIDE OF CODY TO CLARK ON
  HIGHWAY 120 SHOULD BE ALERT FOR VERY STRONG...IF NOT
  DANGEROUS...CROSS WINDS THROUGH 8 AM TUESDAY. THE WINDS AROUND
  AND SOUTH OF CLARK ON HIGHWAY 120 WILL BE PARTICULARLY DANGEROUS
  THE REMAINDER OF THE NIGHT. HIGH PROFILE AND LIGHTWEIGHT VEHICLES
  SHOULD AVOID THIS AREA IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

TEAM RIVERTON
000 
WWUS75 KRIW 101001
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
301 AM MST TUE DEC 10 2013

...VERY STRONG TO POTENTIALLY DANGEROUS WINDS IN THE CODY
FOOTHILLS THROUGH 8 AM THIS MORNING...

.A TIGHT PRESSURE GRADIENT AND STRONG MID LEVEL WINDS MIXING TO
THE SURFACE WILL PRODUCE VERY STRONG WINDS THROUGH 8 AM THIS
MORNING.

WYZ003-101500-
/O.CON.KRIW.HW.W.0011.000000T0000Z-131210T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
301 AM MST TUE DEC 10 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

* SUMMARY AND TIMING...VERY STRONG WINDS WILL CONTINUE THROUGH
  JUST PAST SUNRISE BEFORE DECREASING. STATE HIGHWAY 120 SOUTH OF
  CLARK HAS SEEN WEST WIND GUSTING BETWEEN 70 AND 80 MPH MUCH OF
  THE DAY MONDAY AND EARLIER THIS EVENING. GUSTS OF OVER 60 MPH
  HAVE BEEN QUITE COMMON OVERNIGHT.

* WIND...WEST WINDS 30 TO 40 MPH WITH GUSTS TO AROUND 60 MPH ARE 
  EXPECTED FROM CODY SOUTH WITH LOCALLY HIGHER GUSTS. NORTH OF 
  CODY...ESPECIALLY NEAR AND SOUTH OF CLARK...WEST WINDS WILL 
  BLOW 40 TO 50 MPH WITH GUSTS OF 80 TO 90 MPH. 

* IMPACTS...TRAVELERS WILL...FROM THE SOUTH SIDE OF CODY TO CLARK
  ON HIGHWAY 120...SHOULD BE ALERT FOR VERY STRONG...IF NOT
  DANGEROUS...CROSS WINDS THROUGH 8 AM THIS MORNING. THE WINDS
  AROUND AND SOUTH OF CLARK ON HIGHWAY 120 WILL BE PARTICULARLY
  DANGEROUS THE REMAINDER OF THIS MORNING. HIGH PROFILE AND
  LIGHTWEIGHT VEHICLES SHOULD AVOID THIS AREA IF POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

LIPSON
000 
WWUS75 KRIW 101455
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
755 AM MST TUE DEC 10 2013


WYZ003-101600-
/O.EXP.KRIW.HW.W.0011.000000T0000Z-131210T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
755 AM MST TUE DEC 10 2013

...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

WINDS HAVE BEGUN TO DECREASE ACROSS THE AREA AND THEREFORE THE
HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTS TO 50
MPH WILL STILL BE POSSIBLE THROUGH THE MORNING...ESPECIALLY AROUND
CLARK. 


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 9, 10:17 AM MST, 3 hours 11 minutes earlier.

Area forecast discussion, Dec 9, 10:17 AM MST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1017 AM MST MON DEC 9 2013

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
UPDATED TO PUT OUT A WIND CHILL WARNING FOR SOME OF THE WESTERN
MOUNTAINS AND DUBOIS ZONE WHERE SUB-ZERO TEMPERATURES AND WIND ARE
COMBINING TO PRODUCE WIND CHILLS OF MINUS 30 TO AS COLD AS MINUS
45. TEMPERATURES SHOULD MODERATE ENOUGH AFTER 18Z TO ALLOW THESE
TO EXPIRE.

AN ALBERTA CLIPPER IS RAPIDLY SWEEPING SOUTHEAST ACROSS THE CWA.
THE THICKEST CLOUDS HAVE ALREADY EXITED TO EXTREME SOUTHEAST
SWEETWATER COUNTY. THE LIGHT SNOWFALL IS SO FINE FROM THIS FEATURE
(ALBEIT GRAINY HIGH DENSITY SNOW) THAT THERE IS QUITE THE LAG TIME
FOR THIS SNOWFALL TO REACH THE GROUND. IT IS STILL SNOWING AT
LND/RIW IN SPITE OF THE FACT THAT THE SKY IS MOSTLY CLEAR. TEMPS
SHOULD TAKE A NOSE DIVE ONCE CLEARING BECOMES ESTABLISHED WELL
BEFORE SUNRISE THIS MORNING.

YET ANOTHER ALBERTA CLIPPER IS ALREADY DIVING SOUTH ACROSS
BC/ALBERTA ATTM AND WILL RAPIDLY TRACK ACROSS THE AREA LATE THIS
AFTERNOON/EARLY EVENING WITH MOST OF THE VORT ENERGY REMAINING OFF
TO OUR NORTHEAST OVER THE NORTHERN PLAINS. THIS WILL TRANSLATE INTO
LIGHT SNOWFALL OVER THE NORTHERN MTNS THIS AFTERNOON THROUGH
TONIGHT. THEN ANOTHER IN A SERIES OF ALBERTA CLIPPERS WILL FOLLOW
BEHIND IT AND TRACK ACROSS THE REGION ABOUT 24 HOURS LATER...WITH
THE AXIS TRACKING THROUGH AROUND 00Z WEDNESDAY. THIS NEXT CLIPPER
WILL BE LESS WELL DEFINED BUT BROADER RESULTING IN SLIGHTLY MORE
SIGNIFICANT SNOWFALL IN THE MOUNTAINS...ESPECIALLY ON TUESDAY.
SNOWFALL WILL END TUESDAY NIGHT.

TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH ATLAS MONDAY. THEN
ON TUESDAY...TEMPS WILL WARM UP AT THE HIGHER ELEVATIONS AND IN
AREAS THAT EXPERIENCE SOUTHWEST WINDS FROM RKS TO CPR.
BASINS/VALLEYS WILL LIKELY REMAIN TRAPPED FOR AT LEAST A COUPLE OF
MORE DAYS THROUGH WEDNESDAY. A SNOW FREE DAY IS EXPECTED IN THE MTNS
AS FLATTENING HIGH PRESSURE MOVES INTO THE AREA WEDNESDAY.

AS FOR THE WIND...THIS AFTERNOON AND NIGHT APPEAR TO BE THE BEST
TIME FRAMES FOR STRONGER BORDERLINE HIGH WINDS. MET MOS GUIDANCE
STILL INSISTS ON 30 TO 31 KNOT SUSTAINED WINDS BETWEEN 21Z THIS
AFTERNOON AND 00Z THIS EVENING FOR RKS AS WELL AS 31 KNOTS FOR
CASPER 15Z TUESDAY. IN ADDITION...A 16MB TO 18MB SURFACE PRESSURE
GRADIENT BETWEEN GCC AND RKS...6 HEIGHT LINES SPACED EVERY 3
DECAMETERS OVER WY PROGGED BY THE NAM...AS WELL AS THE RIGHT FRONT
QUAD OF THE 115 KNOT JET MAX OVERHEAD ALL BUILD A GOOD ARGUMENT FOR
WIND ALONG THE SOUTHERN WIND CORRIDOR AND ALONG THE EAST SLOPE AND
FOOTHILLS OF THE CONTINENTAL DIVIDE THIS AFTERNOON AND NIGHT. WILL
ISSUE AN SPS RATHER THAN ISSUE A HIGHLIGHT FOR NOW.

.LONG TERM...THURSDAY THROUGH MONDAY
MODELS REMAIN REASONABLY CONSISTENT IN THE MEDIUM RANGE PERIOD
SHOWING A FLAT RIDGE ON THURSDAY FOLLOWED BY A WEAK SPLITTING TROUGH
ON FRIDAY. THE WEEKEND STARTS WITH A FLAT RIDGE WHICH TURNS INTO A
FAST NW FLOW WITH EMBEDDED DISTURBANCES FOR SUNDAY AND MONDAY.

FLOW INCREASES LATE THURSDAY OR THURSDAY NIGHT AS THE RIDGE AXIS
FLATTENS AND SHIFTS EAST OF US. INCREASED MOUNTAIN TOP FLOW AND LEE
TROUGHING WILL LIKELY LEAD TO INCREASE SW FLOW IN THE WIND CORRIDOR
AND CODY FOOTHILLS. A WEAK SPLITTING TROUGH IS STILL FORECAST TO
MOVE THROUGH LATE FRIDAY WITH A QUICK SHOT LIGHT SNOW TO MOUNTAINS
AND POSSIBLY A FEW FLURRIES ELSEWHERE. ANOTHER FLAT RIDGE ON
SATURDAY BEFORE A FAST NW FLOW DEVELOPS. STRONG JET MOVES ACROSS
MONTANA SATURDAY NIGHT AND SUNDAY FOR THE POSSIBILITY OF STRONG
WINDS IN THE CODY FOOTHILLS AND HIGHER MOUNTAINS OF THE NORTH.
TEMPERATURES MAY ALSO WARM SATURDAY NIGHT WITH SOME WIND POTENTIAL.
FLOW MAY BE TIGHT ENOUGH FOR AT LEAST PARTIALLY MIX OUT THE BASINS
SUNDAY AND MONDAY. PROBABLY NOT FULLY BUT WITH SOME WEAK COLD
ADVECTION AT TIMES AND FAIRLY STRONG NW FLOW...WE AT LEAST HAVE A
SHOT TO SEE SOME MIXING.

.AVIATION.../18Z ISSUANCE/

WEST OF THE DIVIDE...KJAC-KBPI-KPNA-KRKS ROUTES.

CIGS WILL GRADUALLY LOWER FROM N-S DURING THE DAY TODAY WITH
AREAS OF MVFR/IFR WILL SPREAD INTO THE NORTHWEST MTNS TO VCNTY KJAC
THIS AFTERNOON AND EVENING. IFR/MVFR -SN IS EXPECTED TO PREVAIL FROM
YELLOWSTONE NATIONAL PARK THROUGH VCNTY KJAC-KAFO THIS EVENING AND
CONTINUE THROUGH THE OVERNIGHT AND TOMORROW MORNING. THESE
CONDITIONS ARE EXPECTED TO BE MORE LOCALIZED FURTHER SOUTH FROM
VCNTY KBPI-KRKS. WEST WIND OF 25-35KT WINDS ALONG THE I-80 CORRIDOR
WILL BE COMMON TODAY ALONG WITH AREAS OF MVFR BLSN.

EAST OF THE DIVIDE...KCOD-KCPR-KLND-KRIW-KWRL ROUTES

WINDS WILL BE GUSTY ALONG THE EAST SLOPES OF THE DIVIDE  WITH AREAS
OF LLWS DEVELOPING VCNTY KLND-KCOD AND CONTINUING THROUGH TONIGHT.
WINDS WILL MIX DOWN TO THE SURFACE VICINITY KRKS-KCPR WITH 25-35KT
WINDS COMMON THIS AFTERNOON ALONG WITH AREAS OF MVFR BLSN. AN UPPER
LEVEL DISTURBANCE WILL SPREAD LOCAL AREAS OF MVFR/IFR -SN PRIMARILY
VCNTY AND NORTH OF INTERSTATE 90 THIS EVENING.

.FIRE WEATHER...
30 TO 40 MPH WINDS WITH GUSTS TO 50 MPH ARE EXPECTED FROM ROCK
SPRINGS TO CASPER AND ALONG THE EAST SLOPE AND ADJACENT FOOTHILLS OF
THE DIVIDE THIS AFTERNOON AND NIGHT. TEMPERATURES WILL RECOVER TO
MILDER READINGS AT THE HIGHER ELEVATIONS AND ALONG THE SOUTHERN WIND
CORRIDOR FROM ROCK SPRINGS TO CASPER TUESDAY AND AT THE
BASINS/VALLEYS BY THURSDAY. LIGHT SNOWFALL IS EXPECTED IN THE
MOUNTAINS THROUGH TUESDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WIND CHILL WARNING UNTIL 11 AM MST THIS MORNING
WYZ002-012-014>016.

&&

UPDATE...SKRBAC
SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...HATTINGS
FIRE WEATHER...LIPSON
Hazardous weather outlook, Dec 9, 5:58 AM MST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
558 AM MST MON DEC 9 2013

WYZ001>020-022>030-101200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
558 AM MST MON DEC 9 2013

...WIND CHILL WARNING FOR PARTS OF THE WESTERN MOUNTAINS AND DUBOIS
AREA THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

BITTER COLD TEMPERATURES WILL CONTINUE ACROSS THE ENTIRE AREA TODAY.
SOUTHWEST WINDS OF 30 TO 40 MPH WITH SOME GUSTS TO 50 MPH CAN BE
EXPECTED THIS AFTERNOON THROUGH TONIGHT FROM ROCK SPRINGS TO CASPER
AS WELL AS ALONG THE EAST SLOPE OF THE CONTINENTAL DIVIDE AND THE
ADJACENT FOOTHILLS. THESE WINDS WILL PRODUCE BLOWING AND DRIFTING
SNOW AS WELL AS WIND CHILLS OF 10 TO 20 BELOW ZERO WITH MORNING
READINGS BETWEEN 30 AND 45 BELOW ZERO IN THE TETONS...GROS VENTRES...
WIND RIVERS AND ABSAROKA MOUNTAINS AND DUBOIS AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 6:07 AM MSTWind Chill WarningRIWFremont, Hot Springs, Lincoln, Park, Sublette, Teton5 hr

Nearby

High Wind Warnings in Wyoming, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.